# SDR AALA20031029

- Difficulty date: September 18, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EN ROUTE FROM ORD-MIA, LOSS ENGINE OIL PRESSURE ON CLIMB-OUT.  EMERGENCY DECLARED AND AIRCRAFT LANDED OVERWEIGHT WITHOUT INCIDENT.  OVERWEIGHT INSPECTION ACCOMPLISHED.  REMOVED AND REPLACED THE NR 2 ENGINE.  LEAK AND SYSTEM GROUND CHECKED NORMAL.  (M)
